MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY 21+; CATHETER PERCUTANEOUS

MICROVENTION, INC. HEADWAY 21+; CATHETER PERCUTANEOUS
Model Number MC212156S-AL
Medical Device Problem Codes Peeled/Delaminated (1454); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the microcatheter was being used with a flow diverter stent in an unspecified procedure.After the first flow diverter stent was implanted, a second stent with the same microcatheter should be implanted.However, the physician noticed that the inner coating of the headway had come loose.The microcatheter was replaced and a new microcatheter was used and the operation was successfully completed.The patient did not suffer any damage and was reported to be doing well.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
A non-reportable report is being submitted based on the returned product investigation findings.The ptfe lining of the microcatheter lumen was found to be intact and no damage was observed to the microcatheter coating.Based on the investigation findings, this event no longer meets the mdr reportable criteria.Additional information from the physician indicated when the advancement difficulty with the guidewire was encountered, it was suspected that the coating may have detached.However, this was indicated to be an assumption, the cause of the advancement difficultly was not known.Please see h6 & h11.
 
Additional Manufacturer Narrative
Correction to h6: adverse event problem.H6, medical device problem code, remove 1454, peeled/delaminated.H6, medical device problem code, add 2920, difficult to advance.Based on additional incident clarification received and the device evaluation findings, a final non-reportable report is being submitted.Information from the physician indicated when the advancement difficulty with the guidewire was encountered, it was suspected that the coating may have detached.However, this was indicated to be an assumption, the cause of the advancement difficultly was not known.The investigation found that the returned pusher was able to be pushed out of the returned headway microcatheter without resistance.The ptfe lining of the microcatheter lumen was found to be intact and no damage was observed to the microcatheter coating.The investigation of the returned device did not find any damage or other anomaly that would have caused or contributed to the reported complaint.Additionally, there was no reported adverse patient consequence that occurred.Based on the investigation findings, this event no longer meets the mdr reportable criteria.

Brand Name
HEADWAY 21+
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22586622
Report Number2032493-2025-90355
Device Sequence Number11887620
Product Code DQY
UDI-Device Identifier00842429117484
UDI-Public(01)00842429117484(11)240920(17)270831(10)0000706604
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC212156S-AL
Device Lot Number0000706604
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENOX P64 FLOW DIVERTER (WALLABY MEDICAL).
Patient SexUnknown